MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL1410100-J
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 03/25/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was implanted with the alto stent graft system to treat an abdominal aortic aneurysm (aaa).Reportedly, the patient had very tortuous anatomy with large aaa and the common was very short.Approximately two and a half (2.5) years post initial procedure, it was identified that the left limb had pulled back into the aaa sac and there was a type ib endoleak.The physician elected to treat the patient by implanting two (2) additional ovation ix iliac limbs.The intervention was completed, and the patient is reported as doing fine.
 
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.H3 other text : device remains implanted.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted in patient.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the type iiia endoleak of the left common iliac limb and left common iliac extender with additional endovascular procedure is confirmed.This is consistent with the reported adverse event/incident.The complaint is likely anatomy related as there was sharp infrarenal angulation of 57.1 degrees.This sharp angle caused the sharp angle in the proximal left iliac stent noted as early as the computed tomography scan (b)(6) 2021.This proximal angulation likely contributed to the left limb pulling out of the iliac artery creating the type iiia endoleak.Procedure related harms could not be determined.The final patient status was reported as doing fine.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: g3- awareness date: updated h6- investigation finding codes: removed 3233 h6- investigation conclusion codes: removed 11.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key19142301
Report Number3008011247-2024-00041
Device Sequence Number15322848
Product Code MIH
UDI-Device Identifier00850007370121
UDI-Public(01)00850007370121(17)231119(10)FS11192001
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/19/2023
Device Model NumberTV-IL1410100-J
Device Lot NumberFS111920-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/15/2024
Initial Report FDA Received Date04/19/2024
Supplement Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION ALTO MAIN BODY, LT# FS070821-10; OVATION IX EXTENDER, LT# FS073021-05; OVATION IX ILIAC LIMB, LT# FS081721-31; OVATION IX ILIAC LIMB, LT# FS082721-21; OVATION PRIME FILL POLYMER, LT# FF040121-01
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale